# SDR CA050421002

- Difficulty date: April 20, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 6,417 hours
- Engine: Garrtt TPE3315251K
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 790231509
- Part serial: 12684411
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ACCOMPLISHMENT OF THE FLIGHT IDLE CHARACTERISTIC CHECK ON THE AIRCRAFT, THE CREW WAS UNABLE TO MOVE THE LANDING GEAR SELECTOR TO THE DOWN POSITION.  AFTER SEVERAL UNSUCCESSFUL ATTEMPTS TO MOVE THE SELECTOR THE SIDE PEDESTAL COVER WAS REMOVED TO ACCESS THE GEAR SELECTOR VALVE. WITH PRESSURE DOWN ON THE GEAR SELECTOR AND THE VALVE ARM TOGETHER, THE VALVE MOVED FROM GEAR UP TO GEAR DOWN POSITION AND THE LANDING GEAR EXTENDED.  THE LANDING GEAR WAS LEFT IN THE DOWN POSITION AND THE AIRCRAFT RETURNED TO THE AIRPORT AND LANDED. THE VALVE HAD BEEN REPLACED DURING THE ANNUAL INSPECTION AND A GEAR SWING WAS COMPLETED AND THE LANDING GEAR FUNCTION CHECKED NORMALLY. WITH SYSTEM HYDRAULIC PRESSURE ON THE VALVE
